Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stillhoping

another accutane question

Recommended Posts

For those who are taking/have taken accutane:

I'm on week2 and i constantly feel like i'm walking around in a daze, like really tired and sleepy...well i haven't been getting as much sleep as i would like, but still i feel kind of weird. is this normal?

also, my skin's turned a weird shade of red...has this happened to anyone? does it go away?

Link to post
Share on other sites

sleepness thing....not happened to me.

redness...ur gonna have to deal with till ur accutane treament is over. Accutane rushes blood to the surface of ur skin - which is why its red. Which is shit because it makes ur redmarks even redder.

Link to post
Share on other sites

I get extremely tired right before that time of the month.

However, when I first started taking Accutane, it took me about 3 weeks to acclimate to the Accutane and not be tired constantly.

I can not comment on the redness...I am not experiencing it at all. I look like I have a slight tan.

Link to post
Share on other sites

To the topic creator: Yeah I felt like that too. I still do too, and I'm finishing my fifth month and the whole treatment. Don't worry about it, you can get through it. I wonder if all the sleepiness will just suddenly go away when I get off it though? That would be funny if I just got all hyper after I'm done lol.

Link to post
Share on other sites

well happy to report the tiredness is getting better. I feel more like myself now. My skin's not improving much yet though. I'm just on day 13..long way to go!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×